Jaume Llibre
AuthID: R-006-DKA
181
TITLE: On the <math><msup><mrow><mi>C</mi></mrow><mrow><mn>1</mn></mrow></msup></math> non-integrability of the Belousov–Zhabotinskii system
Full Text
AUTHORS: Jaume Llibre; Clàudia Valls ;
PUBLISHED: 2011, SOURCE: Computers & Mathematics with Applications, VOLUME: 62, ISSUE: 5
AUTHORS: Jaume Llibre; Clàudia Valls ;
PUBLISHED: 2011, SOURCE: Computers & Mathematics with Applications, VOLUME: 62, ISSUE: 5
INDEXED IN:
CrossRef

182
TITLE: Liouvillian integrability of the FitzHugh-Nagumo systems Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 60, ISSUE: 12
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 60, ISSUE: 12
183
TITLE: Centers and Isochronous Centers for Two Classes of Generalized Seventh and Ninth Systems Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 22, ISSUE: 4
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 22, ISSUE: 4
184
TITLE: Periodic Orbits near Equilibria Full Text
AUTHORS: Luis Barreira ; Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, VOLUME: 63, ISSUE: 9
AUTHORS: Luis Barreira ; Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, VOLUME: 63, ISSUE: 9
185
TITLE: The Bianchi VIII model is neither global analytic nor Darboux integrable Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 51, ISSUE: 9
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 51, ISSUE: 9
186
TITLE: LIOUVILLIAN FIRST INTEGRALS FOR LIENARD POLYNOMIAL DIFFERENTIAL SYSTEMS
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2010, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 138, ISSUE: 9
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2010, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 138, ISSUE: 9
INDEXED IN:
Scopus
WOS


187
TITLE: Analytical integrability of the Rikitake system Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, VOLUME: 61, ISSUE: 4
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, VOLUME: 61, ISSUE: 4
188
TITLE: On a degenerate Hopf bifurcation Full Text
AUTHORS: Luis Barreira ; Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 43, ISSUE: 28
AUTHORS: Luis Barreira ; Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 43, ISSUE: 28
189
TITLE: On the Integrability of a Tritrophic Food Chain Model
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: ADVANCED NONLINEAR STUDIES, VOLUME: 10, ISSUE: 2
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: ADVANCED NONLINEAR STUDIES, VOLUME: 10, ISSUE: 2
INDEXED IN:
Scopus
WOS


190
TITLE: Nonintegrability of a class of the Bianchi VI0 and VII0 models Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 60, ISSUE: 5
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2010, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 60, ISSUE: 5